# SDR FDEA201804231099

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25593
- Aircraft time: 68,013 hours, 23,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LE, CHAFED AT THE OTBD EDGE OF FLAP.   REPAIRED  IAW EA F-5750-T0339646 P1.
